# SDR CA190604027

- Difficulty date: July 18, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bac AVRO146RJ100
- Aircraft time: 39,591 hours
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 219333013
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) #4 ENGINE FADEC FAULT OCCURRED, LITTLE ENGINE CONTROL WITH SWITCH OFF. HMA REPLACED WITH SERVICEABLE UNIT. LEAK AND FUNCTION RUNS C/O IAW 73-20-01, 72-00-00 & 71-00-00. GROUND CHECKED SERVICEABLE. DURING PART TEARDOWN FOUND CDP PISTON SEIZED DUE TO EXTREME WEAR. FAILURE OF CDP PISTON WILL NOT ALLOW UNIT TO FUNCTION IN BOTH MANUAL AND ELECTRONIC MODES RESULTING IN THE ENGINE BEING UNDER POWERED. NO ADVANCED WARNING OF IMMINENT FAILURE. THIS PART HAD BEEN PREVIOUSLY UPGRADED TO THE -13 VERSION TO IMPROVE THE RELIABILITY OF THE CDP PISTON. (TC# 20190604027)
